# SDR AALA202509230745

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 25,710 hours, 11,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR EMERGENCY EXIT LIGHT AND LENS BROKEN. REMOVED AND REPLACED EMERGENCY EXIT LIGHT AND LENSE. OPERATIONAL CHECK GOOD. PER AMM 33-51-01.
